# SDR DL76K030251

- Difficulty date: March 18, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 13,297 hours, 6,285 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10S
- Part serial: 8026
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS MEGAPHONE INOP.  ONE C-CELL BATTERY FAILED/SHORTED OUT, DAMAGING THE  ELECTRICAL CONTACTS INSIDE THE MEGAPHONE.
